Acquired C1 esterase inhibitor deficiency (multiple letters)

T. Caballero, M. C. Lopez-Serrano, M. Lopez-Trascasa, T. Grunewald, M. Cicardi, A. Agostoni, A. E. Davis, A. P. Kaplan, A. Csepregi, E. Nemesanszky, S. N. Markovic, D. J. Inwards, R. P. Phyliky

Research output: Contribution to journalLetter

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)837-839
Number of pages3
JournalAnnals of internal medicine
Volume133
Issue number10
DOIs
StatePublished - Nov 21 2000

ASJC Scopus subject areas

  • Internal Medicine

Cite this

Caballero, T., Lopez-Serrano, M. C., Lopez-Trascasa, M., Grunewald, T., Cicardi, M., Agostoni, A., Davis, A. E., Kaplan, A. P., Csepregi, A., Nemesanszky, E., Markovic, S. N., Inwards, D. J., & Phyliky, R. P. (2000). Acquired C1 esterase inhibitor deficiency (multiple letters). Annals of internal medicine, 133(10), 837-839. https://doi.org/10.7326/0003-4819-133-10-200011210-00020